U.S. doctors online nowAsk doctors free
Toledo, OH
A 28-year-old male asked:

how long after being off 15mg of buspar 3 times a day is it safe to have alcohol again? i've only been on it 12 days but was misdiagnosed and have been off for a day and a half.

1 doctor answer8 doctors weighed in
Dr. Gurmukh Singh
Pathology 49 years experience
Never: Alcohol is a poison and it never did anybody any good, ever, so stay away from it. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex, if you have sex.
Dr. Dimitri Novitzky
Thoracic Surgery 52 years experience
I fully agree, alcohol and medications do not mix, Why you were on Buspar. Was the medication over the place for a new one? Are you still taking medication for depression? All the best Dimitri Novitzky, M.D., PhD
Jul 14, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jul 16, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.